# SDR SCNA20220805089

- Difficulty date: July 26, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,213 hours, 24,183 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Jammed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FLAP DISAGREE ON DECSENT EXTENDED NORMALLY TO 15 ON ALTERNATE FLAPS EXTENSION.  RESOLUTION:  7/28 - R/R FLAP POSITION TRANSMITTERS, R/R T525 FLAP SKEW SENSOR, ADJUSTED SKEW CONTROL, RIGGED LH FLAP POSITION TRANSMITTER, R/R RH FLAP POSITION TRANSMITTER
8/1 - #1 SKEW SENSOR FAULTED, CLEANED SKEW SENSOR CONNECTOR.
